Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Cheyenne, WY

June 27, 2012Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2012, 7:50 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2012, 7:50 PM MDT (01:50 UTC)
Expired
Jun 27, 2012, 8:11 PM MDT
In force
21 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 58 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 7:54 PM MDTHAIL 0.5Laramie, WY3/8 TO 1/2 INCH HAIL.
Jun 27, 8:00 PM MDTHAIL 0.5Laramie, WYPEAS TO MARBLE SIZED HAIL. NO WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
2432 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WUUS55 KCYS 280150
SVRCYS
WYC001-021-280230-
/O.NEW.KCYS.SV.W.0069.120628T0150Z-120628T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT WED JUN 27 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
  EXTREME WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 830 PM MDT

* AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LARAMIE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LARAMIE AND UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 308 AND
319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4149 10529 4129 10522 4125 10567 4133 10570
TIME...MOT...LOC 0150Z 252DEG 22KT 4131 10561
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
2 follow-up statements
190 
WWUS55 KCYS 280204
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT WED JUN 27 2012

WYC001-021-280230-
/O.CON.KCYS.SV.W.0069.000000T0000Z-120628T0230Z/
ALBANY WY-LARAMIE WY-
804 PM MDT WED JUN 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME WEST
CENTRAL LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL 830 PM MDT...

AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM...OR 6 MILES
NORTHEAST OF LARAMIE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ALBANY AND EXTREME WESTERN LARAMIE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4149 10529 4132 10523 4129 10548 4138 10551
TIME...MOT...LOC 0205Z 250DEG 28KT 4135 10546
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
493 
WWUS55 KCYS 280211
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT WED JUN 27 2012

WYC001-021-280221-
/O.CAN.KCYS.SV.W.0069.000000T0000Z-120628T0230Z/
ALBANY WY-LARAMIE WY-
811 PM MDT WED JUN 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL LARAMIE
AND EAST CENTRAL ALBANY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4149 10529 4132 10523 4129 10548 4138 10551
TIME...MOT...LOC 0211Z 250DEG 28KT 4136 10540

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:12 PM MDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 27, 5:12 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT WED JUN 27 2012

.AVIATION...00Z TAFS

LOOKING AT SHOWERS AND THUNDERSTORMS TO CONTINUE FOR
CHEYENNE...SCOTTSBLUFF AND SIDNEY THROUGH 02Z OR SO. VFR
ELSEWHERE. LOOKS LIKE THUNDERSTORMS RETURN THURSDAY FOR
CHEYENNE...LARAMIE AND THE SOUTHERN PANHANDLE. GUSTY WINDS RETURN
FOR RAWLINS AND LARAMIE BY LATE MORNING.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 312 PM MDT WED JUN 27 2012/

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY...
THE AFTERNOON WATER VAPOR IMAGERY/SREF 500MB HEIGHT COMPOSITE
DEPICTED A VIGOROUS UPPER LEVEL LOW ACCELERATING NORTHEAST ACROSS
SOUTH CENTRAL CANADA. ANOTHER UPPER LOW WAS SPINNING OVER NORTHERN
NEW ENGLAND. IN BETWEEN THESE LOWS...A BROAD HEAT RIDGE ENCOMPASSED
THE CENTER OF THE CONUS WITH ITS CENTER OVER THE SOUTH CENTRAL
PLAINS. A NARROW PLUME OF SUBTROPICAL MOISTURE CONTINUED TO STREAM
NORTH-NORTHEAST FROM THE FOUR CORNERS ACROSS THE CENTRAL ROCKIES AND
NORTHERN PLAINS. THE REGIONAL SURFACE ANALYSIS PLACED A WAVY FRONT
FROM WESTERN MINNESOTA TO A LOW IN SOUTHWEST NEBRASKA THEN NORTHWEST
TO ANOTHER LOW NEAR RIVERTON. DEW POINTS NORTH OF THE FRONT WERE
IN THE 40S AND 50S UNDER LIGHT NORTHERLY FLOW...AND 20S AND 30S
WITH SOUTHWEST FLOW TO THE SOUTH. AFTERNOON HEATING AND INSTABILITY
ALOFT HAS LED TO SCATTERED TSTORM DEVELOPMENT ALONG THE COLORADO
FRONT RANGE INTO SOUTHEAST WYOMING. DUE TO DEEP LAYER MIXING...THE
POTENTIAL EXISTS FOR STRONG AND GUSTY OUTFLOW WINDS TO 60 MPH AND
SMALL HAIL WITH THE TSTORMS THIS AFTERNOON.

THE 12Z SHORT RANGE MODELS ARE CONSISTENT WITH WEST-SOUTHWEST FLOW
ALOFT WITH THE DE-AMPLIFICATION OF THE CENTRAL CONUS RIDGE THROUGH
THURSDAY. THURSDAY NIGHT AND FRIDAY...THE RIDGE BEGINS TO REASSERT
ITSELF OVER THE FRONT RANGE. THE SURFACE FRONT WILL GRADUALLY LIFT
NORTH AND EAST OF THE CWFA THURSDAY THROUGH FRIDAY. SUBTROPICAL
MOISTURE WILL REMAIN NEARLY STATIONARY THURSDAY...HOWEVER
PRECIPITABLE WATER VALUES DECREASE SLIGHTLY WITH LOWER SBCAPES. AS
A RESULT...AFTERNOON TSTORM COVERAGE WILL MAINLY BE ISOLATED WITH
THE POTENTIAL FOR DRY LIGHTNING ONCE AGAIN. AFTERNOON 700MB
TEMPERATURES RISE TO THE UPPER TEENS DEG C OVER SOUTHEAST WYOMING
THURSDAY...SIGNALING A RETURN TO WARMER TEMPERATURES IN THE 90S.
PRECIPITABLE WATER VALUES DROP TO AROUND A HALF INCH FRIDAY WITH
SIMILAR SBCAPES. AFTERNOON CONVECTION WILL BE SCARCER DUE TO
INCREASING SUBSIDENCE ALOFT. 700MB TEMPERATURES NEAR 20 DEG C
ENVELOP MUCH OF THE CWFA FRIDAY AFTERNOON...WITH MAXIMUM
TEMPERATURES IN THE 90S TO LOWER 100S. GUSTY WINDS OF 25 TO 35 MPH
ARE FORECAST ALONG AND WEST OF THE LARAMIE RANGE THURSDAY AFTERNOON.
WINDS FRIDAY AFTERNOON WILL BE SLIGHTLY LOWER FOR THE SAME AREAS...
WHILE IT WILL BECOME BREEZY FROM EAST CENTRAL WYOMING INTO THE
NORTHERN NEBRASKA PANHANDLE.

LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...LONG RANGE
MODELS IN GOOD AGREEMENT THROUGH THIS WEEKEND SHOWING MOST OF THE
FORECAST AREA REMAINING ON THE DRY SIDE AS ANTICYCLONIC FLOW ALOFT
CONTINUES AROUND HIGH PRESSURE ALOFT WHICH WILL REMAIN NEAR THE
CENTRAL ROCKIES AND THE CENTRAL PLAINS STATES. THANKFULLY...SLIGHTLY
COOLER TEMPERATURES ARE EXPECTED COMPARED TO RECENTLY WITH LESS OF
A CHANCE OF RECORD HIGHS INTO NEXT WEEK. HOWEVER...DAYTIME
TEMPERATURES WILL REMAIN VERY WARM/HOT OVER MOST OF THE FORECAST
AREA. PROBABILITY OF RAIN SHOWERS AND TSTORMS WILL BE LIMITED
THROUGH THE WEEKEND AS THE UPPER LEVEL RIDGE AXIS BUILDS NORTHWARD
ONCE AGAIN OVER THE NORTHERN ROCKIES AND ADJACENT PLAINS. KEPT A
SLIGHT CHANCE OF THUNDERSTORMS ON SUNDAY AFTERNOON/EVENING WITH
EAST TO SOUTHEAST WINDS RETURNING TO THE AREA BRINGING LOW LEVEL
MOISTURE TO THE EASTERN PLAINS. HIGH TEMPERATURES WILL REMAIN IN
THE 90S ACROSS MOST OF THE AREA WITH DAYTIME TEMPS NEAR 100 OVER
THE LOWER ELEVATIONS EAST OF THE LARAMIE RANGE.

MONDAY WILL LIKELY BE THE HOTTEST DAY OF THE WEEK AS THE CENTER OF
THE UPPER LEVEL HIGH DEVELOPS OVER COLORADO AND SOUTHERN WYOMING.
700MB TEMPERATURES WILL INCREASE TO 14 TO 20 DEGREES OVER THE
FORECAST AREA...RESULTING IN SURFACE HIGHS BETWEEN 90 (WEST) TO
105 (EAST). THE GFS AND EVEN THE ECMWF HINT TOWARDS SOME
SUBTROPICAL MOISTURE PUSHING ACROSS THE AREA AS THE UPPER LEVEL
HIGH DRIFTS EASTWARD INTO THE CENTRAL PLAINS. HOWEVER...THE ECMWF
CONTINUES TO BUILD THIS HIGH NORTHWARD OVER THE NORTHERN ROCKIES
AND NORTHERN PLAINS INTO CANADA...WHICH WILL RESULT IN THE
SUBTROPICAL MOISTURE DRIFTING WESTWARD INSTEAD OF NORTH. KEPT A
SLIGHT CHANCE OF SHOWERS AND TSTORMS IN THE FORECAST FOR NOW WITH
HIGHS IN THE 80S TO MIDDLE 90S. LOW TEMPERATURES WILL REMAIN
RELATIVELY MILD FOR THIS TIME OF THE YEAR.

&&

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST FOR MUCH OF SOUTHEAST
WYOMING THROUGH EARLY EVENING DUE TO A COMBINATION OF DRY
LIGHTNING...LOW HUMIDITY AND GUSTY WINDS. HUMIDITY RECOVERY WILL BE
POOR TONIGHT ALONG AND WEST OF THE LARAMIE RANGE...WHERE CRITICAL
FIRE WEATHER CONDITIONS ARE FORECAST FOR THURSDAY. AFTER SLIGHTLY
COOLER TEMPERATURES TODAY...A WARMING TREND ENSUES
THURSDAY...CONTINUING THROUGH THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR WYZ101-WYZ102-WYZ107-
     WYZ108-WYZ118-WYZ119.
     RED FLAG WARNING UNTIL 8 PM THURSDAY FOR WYZ103-WYZ104-WYZ105-
     WYZ106-WYZ109-WYZ110-WYZ111-WYZ115-WYZ116-WYZ117.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 27, 10:44 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 AM MDT WED JUN 27 2012

WYZ101>119-281200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1044 AM MDT WED JUN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP TODAY THROUGH THIS
EVENING...MAINLY OVER SOUTHEAST WYOMING. THE THUNDERSTORMS WILL
PRODUCE OCCASIONAL LIGHTNING...BRIEF WIND GUSTS OF 50 TO 60 MPH
AND SMALL HAIL.

THE HOT...DRY AND BREEZY CONDITIONS WILL CREATE CRITICAL FIRE
WEATHER ACROSS MUCH OF THE AREA THROUGH EARLY THIS EVENING...AND
A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF SOUTHEAST
WYOMING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THURSDAY AS HOT AND
DRY CONDITIONS COMBINE WITH GUSTY WEST AND SOUTHWEST WINDS ALONG
AND WEST OF THE LARAMIE RANGE. RED FLAG WARNINGS REMAIN IN EFFECT
FOR THESE AREAS THROUGH EARLY THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-281200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1044 AM MDT WED JUN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...
ESPECIALLY NEAR THE WYOMING AND COLORADO BORDER. THE THUNDERSTORMS
WILL PRODUCE BRIEF GUSTY WINDS OF 40 TO 50 MPH AND OCCASIONAL
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 27, 2:32 PM MDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT WED JUN 27 2012

WYZ108-117>119-272100-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY
WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
232 PM MDT WED JUN 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE AND SOUTHWESTERN
GOSHEN COUNTIES UNTIL 300 PM MDT...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITAKER...OR 18 MILES NORTH OF CHEYENNE...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LARAMIE AND SOUTHWESTERN GOSHEN
COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 29 AND
33.

&&

LAT...LON 4164 10454 4142 10440 4133 10483 4146 10492
TIME...MOT...LOC 2032Z 240DEG 24KT 4141 10479

MAZUR
Special weather statement, Jun 27, 2:55 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT WED JUN 27 2012

WYZ114-115-272130-
LARAMIE VALLEY WY-SNOWY RANGE WY-
255 PM MDT WED JUN 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALBANY COUNTY UNTIL
330 PM MDT...

AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOSWELL CREEK CAMPGROUND...OR 39 MILES
SOUTHWEST OF LARAMIE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOSWELL CREEK CAMPGROUND...
  MILLER LAKE CAMPGROUND...
  EVANS CREEK CAMPGROUND...
  WOODS LANDING...

&&

LAT...LON 4099 10627 4102 10628 4121 10583 4100 10573
      4098 10580
TIME...MOT...LOC 2056Z 248DEG 27KT 4098 10613

MAZUR
Special weather statement, Jun 27, 4:41 PM MDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT WED JUN 27 2012

WYZ107-108-117>119-272315-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY
WY-GOSHEN COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
441 PM MDT WED JUN 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN
LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 515 PM MDT...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF WHITAKER...OR 24 MILES NORTH
OF CHEYENNE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LARAMIE...SOUTHEASTERN PLATTE AND
SOUTHWESTERN GOSHEN COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 26 AND
49.

&&

LAT...LON 4181 10458 4150 10436 4133 10491 4156 10508
TIME...MOT...LOC 2241Z 243DEG 32KT 4149 10487

MAZUR
Special weather statement, Jun 27, 7:44 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
744 PM MDT WED JUN 27 2012

WYZ115-116-280215-
LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-
744 PM MDT WED JUN 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN LARAMIE AND
CENTRAL ALBANY COUNTIES UNTIL 815 PM MDT...

AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LARAMIE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LARAMIE...
  UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 302 AND
321.

&&

LAT...LON 4150 10535 4128 10527 4122 10572 4135 10579
TIME...MOT...LOC 0145Z 250DEG 28KT 4131 10562

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:44 PM MDTSpecial Weather StatementCYSAlbany31 min
Jun 28, 2:30 PM MDTSpecial Weather StatementCYSLaramie30 min
Jun 28, 5:27 PM MDTSpecial Weather StatementCYSAlbany33 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.